Aspirin C Forte 800/480mg 20 tablets
ASPIRIN C FORTE 800MG/480MG TBL EFF 10
Indication group: analgesics, antipyretics
nonsteroid antiphlogistics and antirheumatics
Active substance: Acidum acetylsalicylicum 800 mg, Acidum ascorbicum 480 mg
Pregnancy and lactation: Salicylates can be used during pregnancy only after careful consideration of the risk-benefit ratio of the therapy. All drugs containing acetylsalicylic acid are contraindicated in the last trimester of pregnancy. Salicylatess and their metabolites pass in small amounts into milk. As there were no adverse effects for an infant observed after a short-term use, it is usually not necessary to temporarily discontinue breastfeeding. However, with regular use of high doses breastfeeding should be discontinued in time.
minimum amount for dispatch: Acetylsalicylic acid reduces prostaglandin production and therefore relieves pain, decreases temperature and inhibits inflammation.